Lantus Colds and Flus, Extreme Anxiety, Little Shoes, Prandin, Doctor Don
I was excited to get going on Lantus. A lady @ dinner one night said she was doing great on it and I was ready. Metformin gave me legs cramps. I gained weight on Prandin. Actos was awful. So I was ready because I needed to get those morning sugars down -- ... more »
I was excited to get going on Lantus. A lady @ dinner one night said she was doing great on it and I was ready. Metformin gave me legs cramps. I gained weight on Prandin. Actos was awful. So I was ready because I needed to get those morning sugars down -- really I need a new job where I'm not at extreme anxiety to go to! My first shot at Lantus I got excruciating headaches. I hadn't had a headache in a long time. So I stopped and I got a headache the next day -- a lot of colds and flus around -- but then they stopped. I ended up waiting longer than I had planned to get back on Lantus and I was in good shape. When I offer up prayers for my nephews in the morning I offer up whatver pains I have. Two weeks ago, I went to offer up my pains -- and I had none. I restarted Lantus that Monday. I got a headache but got rid of it with some advil, coca-cola and head rolls and continued on pretty good, without pains, and with good morning blood sugars. Then I got really upset about something that Thursday night. I didn't take Lantus but cried all night and all day. I took Lantus on Friday night. Saturday I went shopping, did a bunch of errands and just before dinner I started getting a backache and then my IBS really kicked in and completely froze up on my left side giving me the worst cramp I had had in ages! I finally did a yoga move and it subsided but I was wiped from the pain. I missed Mass the next day and walked around in these little shoes all day. Then on Monday @ work, my foot cramped, left foot, like it hasn't in a long time. And I still can't make it better even with stretching and icing and etc. Passing bowel movements has been very difficult. I've had blurry vision. So, from how I feel from "no pain at all" two weeks ago to barely being able to move today, I'm stopping the lantus and I would like to "fire" my doctor. Don't they do their homework? I'm really quite upset about her not doing her homework and possibly pushing this "new lantus" or whatever or however old it is. I have read it hasn't been thoroughly tested -- is that still true? OH,and as I am typing going, I better stop because my hands and arms hurt, those are other symptoms as well, my hands hurt, my wrist hurts, and I have a big knot in the left shoulder blade which won't go away. Many of these side effect / symptoms seem to mimic fibromyalgia to me. I asked my doctor but of course she didn't know. So I think Lantus seems to bring on the fibromyalgia symptoms and I had those all under control. I'm going to San Fran in a couple of weeks and this better be all cleared up because I have to go alone.